# SDR CALA9700632

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Dfgs
- Part number: 4034242994
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 16,014 hours
- Component: 258733512
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LOST YAW DAMP MACH TRIM DFGS WITH AUTO PILOT AND AUTO THROTTLES.  RESET CB AND CB POPPED AGAIN.  RETURN TO CLE.  MAINTENANCE FOUND DFGS AND GYRO BAD.  REPLACED AND DID OPS CHECK PER MM 22-01-05.
